# SDR DXTA2023091895780

- Difficulty date: September 17, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N422QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500467
- Aircraft time: 4,336 hours, 3,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 005677
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: ENROUTE EMERGENCY LIGHTS ILLUMINATED IN THE ARMED POSITION AND REMAINED ON STEADY THROUGH DURATION OF FLIGHT.  ONLY WAY TO EXTINGUISH THEM IS IN THE OFF POSITION.  TROUBLESHOT PER FIM 33-30-00-810-801-A/200 AND FOUND THE NUMBER ONE EMERGENCY BATT WAS BAD. REMOVED AND REPLACED NUMBER 1 EMERGENCY BATT REF  AMM 33-52-01. OPS CHECK GOOD AT THIS TIME.
